# SDR 96ZZZX5303

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71136
- Make and model: Cessna 182M
- Aircraft serial: 18259509
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 642410CN
- Condition: Out Of Spec
- Location: Int Rkr Shaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CYLINDER CLASS 68-1 RECEIVED WITH INTAKE ROCKER SHAFT END-PLAY IN EXCESS OF (SIDE CLEARANCE). .040 INCH RECEIVED FROM EC SW, 8-13-96.
